default-icon
Headache body pain
Headache feeling low.....feeling lazy and sleepy i  had dispirin ..so after having dispirin I can eat anything like tea etc
39 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Anamay K. Bidwai
General Surgeon 26 yrs exp Chennai
Dear Madam, Just tiredness, feeling low can be an early warning of viral fever, dengue or malaria. Please check your temperature twice a day for next two three days. In stead of disprin it is safer to take paracetamol. Best wishes
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.